# SDR 96ZZZX3935

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N880RS
- Make and model: Amtr 235LANCAIR
- Aircraft serial: 88
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Failed
- Location: Mlg Control
- Part time: 237 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN PILOT WENT TO LOWER GEAR DURING APPROACH, THE HANDLE ON THE GEAR CONTROL SWITCH BROKE OFF PREVENTING GEAR FROM LOWERING USING THE NORMAL SYSTEM.  MANUAL GEAR EXTENSION WAS INITIATED, BUT NOSE GEAR FAILED TO EXTEND.  LANDING WAS MADE WITH NLG RETRACTED.
